Search Results

There are 35088 results for: content related to: Nonlinear Integral Equations

  1. Calculus of Variations: Applications

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 353–566, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch10

  2. Titchmarsh–Weyl m -functions for second-order Sturm–Liouville problems with two singular endpoints

    Mathematische Nachrichten

    Volume 281, Issue 10, October 2008, Pages: 1418–1475, Charles Fulton

    Version of Record online : 5 SEP 2008, DOI: 10.1002/mana.200410689

  3. Wiener–Hopf Method and Wiener–Hopf Integral Equation

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 223–294, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch7

  4. Hilbert–Schmidt Theory of Symmetric Kernel

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 153–192, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch5

  5. Integral Equations of the Fredholm Type

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 117–152, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch4

  6. Integral Equations and Green's Functions

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 31–104, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch2

  7. Calculus of Variations: Applications

    Applied Mathematical Methods in Theoretical Physics

    Michio Masujima, Pages: 303–364, 2005

    Published Online : 19 DEC 2005, DOI: 10.1002/3527605843.ch10

  8. Integral Equations of the Volterra Type

    Applied Mathematical Methods in Theoretical Physics, Second Edition

    Michio Masujima, Pages: 105–115, 2009

    Published Online : 27 NOV 2009, DOI: 10.1002/9783527627745.ch3

  9. A deterministic-control-based approach motion by curvature

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 3, March 2006, Pages: 344–407, Robert Kohn and Sylvia Serfaty

    Version of Record online : 16 AUG 2005, DOI: 10.1002/cpa.20101

  10. Derivatives of the Evans function and (modified) Fredholm determinants for first order systems

    Mathematische Nachrichten

    Volume 284, Issue 13, September 2011, Pages: 1592–1638, Mita Das and Yuri Latushkin

    Version of Record online : 12 JUL 2011, DOI: 10.1002/mana.201000074

  11. Neutron Diffusion Theory

    Nuclear Reactor Physics, Second Edition

    Weston M. Stacey, Pages: 43–100, 2007

    Published Online : 10 MAY 2007, DOI: 10.1002/9783527611041.ch3

  12. Approximation by rational operators in Lp spaces

    Mathematische Nachrichten

    Volume 282, Issue 11, November 2009, Pages: 1600–1618, Dansheng Yu and Songping Zhou

    Version of Record online : 30 OCT 2009, DOI: 10.1002/mana.200610812

  13. Weighted Sobolev L2 estimates for a class of Fourier integral operators

    Mathematische Nachrichten

    Volume 284, Issue 13, September 2011, Pages: 1715–1738, Michael Ruzhansky and Mitsuru Sugimoto

    Version of Record online : 28 JUN 2011, DOI: 10.1002/mana.200910080

  14. Cross Section and Panel Data Estimators for Nonseparable Models with Endogenous Regressors

    Econometrica

    Volume 73, Issue 4, July 2005, Pages: 1053–1102, Joseph G. Altonji and Rosa L. Matzkin

    Version of Record online : 13 JUN 2005, DOI: 10.1111/j.1468-0262.2005.00609.x

  15. Long-Term Risk: An Operator Approach

    Econometrica

    Volume 77, Issue 1, January 2009, Pages: 177–234, Lars Peter Hansen and José A. Scheinkman

    Version of Record online : 15 DEC 2008, DOI: 10.3982/ECTA6761

  16. Derivation of Equations: Integral Equation Approach

    Vibration of Continuous Systems

    Singiresu S. Rao, Pages: 123–150, 2007

    Published Online : 23 MAR 2007, DOI: 10.1002/9780470117866.ch5

  17. Dunkl transforms and Dunkl convolutions on functions and distributions with restricted growth

    Mathematische Nachrichten

    Volume 282, Issue 6, June 2009, Pages: 800–819, Jorge J. Betancor, Sandra M. Molina and Lourdes Rodríguez–Mesa

    Version of Record online : 21 MAY 2009, DOI: 10.1002/mana.200610773

  18. Regularity of the obstacle problem for a fractional power of the laplace operator

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 1, January 2007, Pages: 67–112, Luis Silvestre

    Version of Record online : 9 AUG 2006, DOI: 10.1002/cpa.20153

  19. Beurling Distributions and Hankel Transforms

    Mathematische Nachrichten

    Volume 233-234, Issue 1, January 2002, Pages: 19–45, Mohamed Belhadj and Jorge J. Betancor

    Version of Record online : 25 JAN 2002, DOI: 10.1002/1522-2616(200201)233:1<19::AID-MANA19>3.0.CO;2-B

  20. The Attractor for a Nonlinear Reaction-Diffusion System in the Unbounded Domain and Kolmogorove's ε-Entropy

    Mathematische Nachrichten

    Volume 232, Issue 1, December 2001, Pages: 129–179, S. V. Zelik

    Version of Record online : 13 NOV 2001, DOI: 10.1002/1522-2616(200112)232:1<129::AID-MANA129>3.0.CO;2-T